# SDR TWAA9907501

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING TAXI, FORWARD CABIN EGRESS LIGHTS CAME ON.  AIRCRAFT RETURNED TO THE GATE.  THE POWER SUPPLY WAS WORN OUT.  POWER SUPPLY WAS REPLACED.  CHECKS MADE TO ASSURE NORMAL OPERATION.  CHECK -C 12-07-98 STL.
